How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: OB GYN
Satisfied Customers: 4342
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your OB GYN Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I have been living as a woman for some time now & now I want

Customer Question

I have been living as a woman for some time now & now I want to start taking Oestrogen. Is this safe??
Submitted: 4 months ago.
Category: OB GYN
Expert:  Dr. Abid replied 4 months ago.

Hi. I am Dr Abid.Welcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  Dr. Abid replied 4 months ago.

Do you have symptoms of Menopause ?

Regards .

Customer: replied 4 months ago.
I am male to female transgender
Expert:  Dr. Muneeb Ali replied 4 months ago.

Hi,

This is a different expert. The other expert has opted out. Actually using estrogen can help in living your life as a woman HOWEVER it should ONLY be used under teh supervision of your doctor. This is because estrogen can have several side effects the most significant of which is that it can increase the chances of you developing blood clots. Blood clots can form in your legs and even in your lungs and it can also increase the chances of you getting a heart attack or a stroke. So that is why it is not recommended that you use estrogen on your own, you can however use it after talking to your doctor about it, he can monitor you and regulate the dose which you will need. Also you would need to be satrted on other drugs anti androgens like spirnolactone along with GnRH agonists.

So simply put, it can be safe IF it is used under the supervision of your doctor, using it on your own CAN expose you to develop serious side effects.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 4 months ago.

Would you like to know anything else? If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.

Related OB GYN Questions